×

Found 4,002 Documents (Results 1–100)

100
MathJax

Asymptotics of the spectrum of a Hartree-type operator with a screened Coulomb self-action potential near the upper boundaries of spectral clusters. (English. Russian original) Zbl 07483557

Theor. Math. Phys. 209, No. 3, 1782-1797 (2021); translation from Teor. Mat. Fiz. 209, No. 3, 543-560 (2021).
MSC:  62H30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software